# SDR AALA201706269035

- Difficulty date: June 24, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 26,069 hours, 10,173 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367160300200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. SOFT OR DAMAGED CENTER AISLE FLOORBOARD (PANEL) 231VF BETWEEN ROW 6 AND 7 AT FR 32. REPAIRED FLOOR PANEL PER SRM 53-02-00-300-016.
